# SDR AWXA9700041

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986-990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON AFT RT LAVATORY FLOOR STRUCTURE UPPER CAP, STA 986 TO 990, RBL 15.  REMOVED UPPER CAP STA 986 TO 990, RT AFT LAV.  FABRICATED UPPER CAP, SUPPORT ANGLES AND STRAPS IAW B737 SRM 53-00-5, ALODINED AND PRIMED IAW B737 SRM 51-20-0, INSTALLED ALL PARTS IAW B737 SRM 51-40-02.
